MAUDE Adverse Event Report: STRYKER GMBH T2 - NAIL ADAPTER; ORTHOPEDIC MANUAL SURGICAL INSTRUMENT

STRYKER GMBH T2 - NAIL ADAPTER; ORTHOPEDIC MANUAL SURGICAL INSTRUMENT
Catalog Number 18063211
Medical Device Problem Codes Mechanical Jam (2983); Naturally Worn (2988)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/27/2025
Type of Reportable Event Malfunction
Event or Problem Description
As reported: "after the surgery, the instruments was difficult to be disassembled as connection part of the nail adapter was worn.".
 
Additional Manufacturer Narrative
Once the investigation is completed, any additional information will be reported in a supplemental report.
 
Event or Problem Description
 
Additional Manufacturer Narrative
The reported event could be confirmed since the threads of returned device is worn out as alleged and could result in assembling / disassembling impairment of the device.The device inspection revealed the following: nail adapter was received and threads of the connected part were found worn out.The coating has also come off due to excess contact with the mating part, most probably due to application of excess torsional force while assembling mating parts and axial load during usage (nail insertion).A functional inspection was done on the returned nail adapter using a sample nut and it was observed that the sample nut could be assembled onto the nail adapter despite the threads of the nail adapter being worn out.A review of the device history for the reported lot did not indicate any abnormalities.No corrective actions are required at this time.A review of the labeling did not indicate any abnormalities.No indications of material, manufacturing or design related problems were found during the investigation.Based on investigation, the root cause was attributed to a user related issue.The event was caused by application of excess torsional force and axial load during usage.If more information is provided, the case will be reassessed.

Brand Name
T2 - NAIL ADAPTER
Common Device Name
ORTHOPEDIC MANUAL SURGICAL INSTRUMENT
Manufacturer (Section D)
STRYKER GMBH
bohnackerweg 1
postfach
selzach 2545
SZ  2545
Manufacturer (Section G)
STRYKER TRAUMA KIEL
prof. kuentscher-strasse 1-5
schoenkirchen/kiel D-242 32
GM   D-24232
Manufacturer Contact
dannielle stap
325 corporate drive
mahwah, NJ 07430
2018315000
MDR Report Key23882689
Report Number0008031020-2025-02291
Device Sequence Number9464337
Product Code LXH
UDI-Device Identifier04546540708489
UDI-Public04546540708489
Combination Product (Y/N)N
Initial Reporter CountryJA
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 03/03/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number18063211
Device Lot NumberK0D672B
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? No
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 11/28/2025
Supplement Date Received by Manufacturer02/02/2026
Initial Report FDA Received Date12/23/2025
Supplement Report FDA Received Date03/03/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured08/21/2023
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient Age50 YR
Patient SexFemale